MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 161 to 180 of 1762

161
Mining Pool Manipulation in Blockchain Network Over Evolutionary Block Withholding Attack

Kim, Seonggeun; Han(Hahn), Sang-Geunresearcher, IEEE ACCESS, v.7, no.1, pp.144230 - 144244, 2019-12

162
Adaptive Bandwidth Allocation Based on Sample Path Prediction With Gaussian Process Regression

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.18, no.10, pp.4983 - 4996, 2019-10

163
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

164
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

165
TWO CONJECTURES IN RAMSEY-TURAN THEORY

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.33, no.1, pp.564 - 586, 2019-03

166
A BLOW-UP LEMMA FOR APPROXIMATE DECOMPOSITIONS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk; Tyomkyn, Mykhaylo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.7, pp.4655 - 4742, 2019-04

167
Holder Continuous Solutions to Complex Hessian Equations

Ngoc Cuong Nguyenresearcher, POTENTIAL ANALYSIS, v.41, no.3, pp.887 - 902, 2014-10

168
The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

169
Weak solutions of complex Hessian equations on compact Hermitian manifolds

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, COMPOSITIO MATHEMATICA, v.152, no.11, pp.2221 - 2248, 2016-11

170
On the Holder continuous subsolution problem for the complex Monge-Ampere equation

Ngoc Cuong Nguyenresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.57, no.1, 2018-02

171
HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

172
The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

Gu, Dongwei; Ngoc Cuong Nguyenresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248, 2019-08

173
Stability and regularity of solutions of the Monge-Ampere equation on Hermitian manifolds

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.346, pp.264 - 304, 2019-04

174
Generic Torus Orbit Closures in Flag Bott Manifolds

Lee, Eunjeong; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160, 2019-05

175
LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

176
Optimal packings of bounded degree trees

Joos, Felix; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.12, pp.3573 - 3647, 2019-10

177
Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, COMBINATORICA, v.39, no.4, pp.779 - 811, 2019-08

178
Tangle-Tree Duality: In Graphs, Matroids and Beyond

Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

179
SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

180
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0